# SDR CA070129003

- Difficulty date: January 22, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Bombdr BD7001A10
- Aircraft time: 1 hours
- System (JASC): 3810 · Potable Water System
- Part: Valve
- Part number: 4E32612
- Condition: Open
- Location: Water System
- Component: Water System, Bfgoodrich
- Component part number: 35138F014
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

(CAN) OVER AN HOUR INTO THE FLIGHT, A SPOILER MOMENTARY DEPLOYMENT WITH WING ROLL AFTER SPOILER FAULT CAS OCCURRED.  FLIGHT SPOILER FAIL CAS POSTED SHORTLY AFTERWARDS.  SEVERAL CABIN SYSTEM MALFUNCTIONS OCCURRING NEXT FOLLOWED BY HAVING NO WATER FROM ANY FAUCET AVAILABLE. A/C LANDED AT FINAL DESTINATION AND SPOILER/STAB IN BIT CAS POSTED. WATER NOTED TO BE DRAINING FROM FORWARD FUSELAGE BELLY SKIN DRAINS WITH WATER TANK QUANTITY SHOWING EMPTY.  GALLEY CARPET FOUND WET WITH GALLEY UNDER SINK AREA WET AS WELL. VISUAL INSPECTION OF AVIONICS BAY CARRIED OUT WITH FCU RESET PROCEDURE CARRIED OUT. SPOILER FAIL CAS CLEARED WITH SPOILER/STAB IN BIT ONLY THAT WAS MMEL`D . WATER SYSTEM LEFT EMPTY AND TURNED OFF FOR UNEVEN
